Finite simple groups with complemented maximal subgroups.
Sibirskij Matematicheskij Zhurnal (2006)
- Volume: 47, Issue: 4, page 798-810
- ISSN: 0037-4474
Access Full Article
topHow to cite
topLevchuk, V.M., and Likharev, A.G.. "Finite simple groups with complemented maximal subgroups.." Sibirskij Matematicheskij Zhurnal 47.4 (2006): 798-810. <http://eudml.org/doc/54180>.
@article{Levchuk2006,
author = {Levchuk, V.M., Likharev, A.G.},
journal = {Sibirskij Matematicheskij Zhurnal},
keywords = {finite simple groups; complemented maximal subgroups; factorizations; weakly factorizable groups; maximal factorizations},
language = {eng},
number = {4},
pages = {798-810},
publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki},
title = {Finite simple groups with complemented maximal subgroups.},
url = {http://eudml.org/doc/54180},
volume = {47},
year = {2006},
}
TY - JOUR
AU - Levchuk, V.M.
AU - Likharev, A.G.
TI - Finite simple groups with complemented maximal subgroups.
JO - Sibirskij Matematicheskij Zhurnal
PY - 2006
PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki
VL - 47
IS - 4
SP - 798
EP - 810
LA - eng
KW - finite simple groups; complemented maximal subgroups; factorizations; weakly factorizable groups; maximal factorizations
UR - http://eudml.org/doc/54180
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.